# SDR DALA2025051203671

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHORD ANGLE FROM STA 360 TO STA 291 BTW RBL 57 AT (FLOOR STRUCTURE) W1. CHORD ANGLE BTW STA 360 TO STA 251, RBL 57 AT (FLOOR STRUCTURE) W1 WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR 4. AND 51-40-02-0G PAR 7.D.
